# SDR BB07041

- Difficulty date: June 12, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 70,974 hours, 13,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEVERAL FLOOR LEVEL EMERGENCY LIGHTS INOPERATIVE.  RESEATED WIRING AND CONNECTORS ON LIGHTS.  NO FURTHER FAULTS.
